# SDR USAASB03169

- Difficulty date: September 17, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Weak
- Location: Fwd/Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING AND FORWARD ENTRY EMERGENCY LIGHT BATTERIES WEAK.  MAINTENANCE REPLACED THE BATTERIES.  (M)
